# SDR CA001018014

- Difficulty date: September 22, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Mtsbsi MU2B60
- Aircraft time: 9,638 hours
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: AA5C
- Condition: Seized
- Location: Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE AIRCRAFT WAS COMING IN TO LAND ANDTHE PILOT SELECTED GEAR DOWN. THE CIRCUIT BREAKER POPPED FOR THE LANDING GEAR.AFTER SEVERAL ATTEMPTS TO GET THE GEAR DOWN NORMALLY, THE PILOT EXTENDED THE GEAR USING THE MANUAL EXTENSION SYSTEM. THE AIRCRAFT LANDED WITHOUT INCIDENT AND MAINTENANCE FOUND THAT THE LANDING GEAR FORWARD DOOR MOTOR WAS WEAK. THEY REPLACED THE MOTOR AND DID A GEAR SWING.
